# SDR QXEA2013022800519

- Difficulty date: February 28, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 24 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS CORROSION AFT OF FR 216.  REMOVED CORROSION IAW SRM 51-21-00-00-02 REV 12.  REMOVED STRINGER SEGMENT IAW RD 8/4-53-4619, ISSUE 3.  COMFIRMED STRINGER CUT LINE CRACK FREE REF NTM 51-00-06-910-801, PT1, REV8.  FABRICATED STRINGER SECTION.   INSTALLED STRINGER SECTION, REPAIR, SPLICE, PACKER AND AFT SPLICE IAW RD 8/4-53-4619 ISSUE 3, STEPS 11-14.
